Chemotherapy can save lives. However, it also damages the body in a few different ways. This article will cover some questions you may have about the way that breast cancer drugs cause hair loss.
• Why Do Cancer Drugs Affect Hair?
The goal of chemotherapy is to stop cancer cells. But cancer cells divide very rapidly. Hence, these drugs also affect some other cells with the same quality.
Doctors say that these cells duplicate in one to three days. This means that the drugs affect them too.
• Does This Treatment Impact Your Body Hair Too?
The answer depends on the exact kind of drug you require.
In some cases, chemotherapy only affects the hair on your head. In other cases, you may lose your eyebrows, eyelashes and body hair too. Partial hair loss is also a possibility.
• What Can You Do to Prevent Hair Loss?
How can you decrease the unwanted effects of these drugs? The solution is to reduce the duplication rate of your hair follicles. Hence, it makes sense to chill the scalp as much as possible.
Cold caps can be a good solution. Some people also use devices that pump liquid coolant into a cap.
But is this approach entirely safe? Some experts believe that this increases your risk of developing secondary cancers. Others believe that there is no such risk.
- Advertisement -
In any case, cold caps aren’t always effective. For some breast cancer survivors, wigs are the best option.
A Final Word
Breast cancer drugs cause hair loss.
Some other treatments can have the same effects. Radiotherapy can occasionally lead to hair loss. In case of hormone therapy, your hair might thin out.
Have you ever felt like everyone is telling you that your hair won’t come back? The truth is that fighting back hair loss is a battle that requires you to be armed with as much knowledge as possible. That is why YOU HAVE TO READ THIS MD APPROVED BOOK to learn the way back from baldness.
Best part is, ITS FREE!